Document Type : Research Paper


Department of Mathematics, Faculty of Science, Urmia University, Urmia, Iran.


For a constant $\alpha\in \left(-\frac{\pi}{2},\frac{\pi}{2}\right)$,  we define
a  subclass of the spirallike functions, $SP_{p}(\alpha)$, the set
of all functions $f\in \mathcal{A}$
In  the present paper, we shall give the estimate of the
 norm of the pre-Schwarzian derivative  $\mathrm{T}_f=f''/f'$ where $\|\mathrm{T}_f\|=\sup_{z\in \Delta} (1-|z|^2)|\mathrm{T}_f(z)|$ for the functions in  $SP_{p}(\alpha)$.


Main Subjects

[1] J. Becker and CH. Pommerenke, Schlichtheitskriterien und Jordangebiete, J. Reine Angew. Math., 354 (1984), pp. 74-94.
[2] P.L. Duren, Univalent Functions, Grundlehren Math. Wiss., 259 (1983), Springer-Verlay. New York.
[3] A.W. Goodman, On uniformly convex functions, Ann. Pol. Math., 57 (1991), pp. 87-92.
[4] A.W. Goodman, On uniformly convex functions, J. Math. Anal. Appl., 155 (1991), pp. 364-370.
[5] Y.C. Kim and T. Sugawa, Growth and coefficient estimates for uniformly locally univalent functions on the unit disk, Rocky Mountain J. Math., 32 (2002), pp. 179-200.
[6] Y.C. Kim and T. Sugawa, Norm estimates of the pre-Schwarzian derivative for certain classes of univalent functions, Proc. Edinburgh Math. Soc., 49 (2006), pp. 131-143.
[7] W. Ma and D. Minda, Uniformly convex functions, Ann. Pol. Math., 57 (1992), pp. 165-175.
[8] Y. Okuyama, The norm estimates of pre-Schwarzian derivatives of spiral-like functions, Complex Variables Theory Appl., 42 (2000), pp. 225-239.
[9] V. Ravichandran, C. Selvaraj, and R. Rajagopal, On uniformly convex spiral functions and uniformly spirallike functions, Soochow J. Math., 29 (2003), pp. 393-405.
[10] F. RΦnning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc., 118 (1993), pp. 189-196.
[11] S. Yamashita, Norm estimates for function starlike or convex of order alpha, Hokkaido Math., 28 (1999), pp. 217-230.